# SDR UHLA2013072200334

- Difficulty date: July 22, 2013
- Submitted: August 1, 2013
- Operation: Air carrier
- Aircraft: N858RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000080
- Aircraft time: 23,473 hours, 13,392 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AFT SPUR DAMAGED AT HYD SYS NR 1 PRESSURE PASS THROUGH.  REMOVED DAMAGE, FABRICATED BUSHING, INSTALLED.  MAJOR REPAIR.
